# SDR REXA2016070401302

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY, FS 319 FRAME CORRODED BETWEEN STR 27L TO 27R.  REPAIRED DAMAGE FRAME FLANGED IAW REO 670-53-21-799 AT FS 319 BETWEEN STRINGERS 27L AND 27R.
